| Model Number |
368345 |
| Medical Device Problem Codes |
Pacing Problem (1439); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This lead shows high pacing thresholds and remains implanted.Device was changed out due to battery depletion from the high outputs.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.